Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Drugs and medication for Mental confusion

Premium Questions

doctor1 MD

experience are short term memory loss and mental confusion (sometimes), shakiness, edema in legs, low thyroid ... enough to any of...

doctor1 MD

I am experiencing thought confusion. I am at home now and could drive ok but my thoughts and memories for the last couple of hours seem to be...

doctor1 MD

My husband has PC and has had his third Lupron injection. He is suffering from mental confusion and fatigue .His oncologist says he...

doctor1 MD

I have several ongoing issues. I'm being bounced around, tests run, but no one can seem to come up with an answer. I just seem to be an enigma....

doctor1 MD

are mental confusion ,he ringing in ears, pain in back of head, loss of memory, chest pains, nausea , bad taste in mouth- all thyroid...

Public Forum Discussions

doctor1 MD

effects from the drug? She is alone as my dad is currently in the hospital. She is talking very crazy ...

doctor1 MD

with his heartmedicine? his heart medications are amiodarone 200 mg, also metoprolol tartrate 25 mg, Torsemide 10 mg. ? since taking these...

doctor1 MD

Hi, my grandmother is 96 aug 30, she is very confused my grandad died in 2004 and she thinks he has left her but in the same breath she says well...

doctor1 MD

My mother is taking the following drugs (she is having lots of mental issues). I would like to know if any of these drugs would...

doctor1 MD

I wanted to ask some advice regarding my 84 year old grandma. She has lately seem to become more confused with little things and 2 episodes in the...

Mobile Questions and Answers

doctor1 MD

There is no such medication.

doctor1 MD

No atacand is a blood pressure medication called candesartan

doctor1 MD

yes chances are present